# SDR USAA2009012890198

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 29,018 hours, 10,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1856
- Condition: Low Pressure
- Location: R2 Door
- Part time: 24,982 hours, 15,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 752 SEA-PHL - EMERGENCY EQUIPMENT - R-2 DOOR ASSIST BOTTLE PRESSURE IS LOW.  MAINTENANCE SERVICED R-2 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
